Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Ginet 84 not getting period

Premium Questions

doctor1 MD

Hi. I have irregular periods after I stopped taking Ginet-84 for couple of months. Then I went for doctor again and she suggested me to take Ginet-84 back and start from the yellow pills. I have been ...

doctor1 MD

Hi. I've been using the Ginet-84 pill for a while now with no issues. However over the past year or so I've been getting really itchy legs and coming up with what looks like a red heat rash with raised ...

doctor1 MD

Hi, I am taking Ginet 84 (to ease PMT and period pain ) and Effexor (for depression ). I do feel less depressed but I have no motivation to do anything and feel exhausted. I have gained 16 lbs ...

doctor1 MD

of regestrone to get over the periods..im staying in USA..im not planning for children right now can you suggest me some medicine to get periods ...

doctor1 MD

my period is late i m feeling but it is not out pl. tell me some medicine so that i may get my period ...

Public Forum Discussions

doctor1 MD

Hi there, I started taking Ginet 84 a few months ago to treat PCOS symptoms (acne & excessive hair ... only get my period for about 2-3 days max and it is very very light. Is this an issue/should I see my ...

doctor1 MD

i was taking Ginet 84 contraceptive pill and was taking the yellow pillls to stop my period ... it but the bleeding hasnt stoped and its been 12 days now. i m 21 and only normally get my period for 5days ...

doctor1 MD

Hello, I had been on Ginet-84 for 9 months or so. I had my last pill (which was the white one, while i was having a period) on the 24th November 2012. However I still haven t got another period yet ...

doctor1 MD

i have just started my first pack of ginet-84, started in the red area like it says on the first day of my period which was around about on time, but a week n 2days later i started spotting, thought ...

doctor1 MD

Hi my daughter is 14 with very heavy periods she has been on Ginet 84 for two weeks now and her ... very nasty can this be the pill[Ginet 84 ] causing it. ...

doctor1 MD

Hi, i m on Ginet 84 and I get pretty tired during the day. I have enough sleep at night but when I ... was wondering whether it had something to do with Ginet 84? ...

doctor1 MD

my period in 3 to 4 days when I was on the inactive pill . So was wondering if ginet 84 works ...I have been on Ginet 84 and have taken all the yellow tablets, I have been taking the white tablets ...

doctor1 MD

I have just started taking Ginet-84 (having almost finished the first packet, in the red area ...-effect. I am taking this pill to stop my periods as was getting fed up with them (Im 50 and still ...

doctor1 MD

my dr prescribed ginet 84 to to help regulate my period, after i have insulin test result as 17.2 i ... cycle completely i have some concern that ginet 84 tab will have bad impact on my fertility ...

doctor1 MD

I am taking the ginet-84 pill for contraception , I have now taken 4 white pills and still haven ... start a bit late. If my period does come late (and I am still bleeding when I move to the next pack ...

Mobile Questions and Answers

doctor1 MD

better take them on prescription

doctor1 MD

These are common complaints with such pills. No worries. It happens and self resolves.